# SDR SWAA051180

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C29255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIGHT WING UPPER SKIN CRACKED AT RSS 238.  REPAIRED SKIN PER PAE ER.
